Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 41, NWS Cleveland, OH

October 19, 2015

NWS Cleveland, OH issued this small craft advisory at Oct 19, 2015, 4:27 AM EDT. It took effect at Oct 19, 2015, 12:00 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2015, 4:27 AM EDT (08:27 UTC)
In effect from
Oct 19, 2015, 12:00 PM EDT
Expired
Oct 20, 2015, 10:00 PM EDT
In force
34 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WHUS71 KCLE 190827
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
427 AM EDT MON OCT 19 2015



LEZ142>149-191630-
/O.NEW.KCLE.SC.Y.0041.151019T1600Z-151020T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
427 AM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EDT
TUESDAY. 

* WINDS...SOUTH 10 TO 20 KNOTS TODAY BECOMING SOUTHWEST 15 TO 25
  KNOTS TONIGHT. 

* WAVES/SEAS...WAVES 1 TO 3 FEET TODAY INCREASING TO 3 TO 5 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
7 follow-up statements
617 
WHUS71 KCLE 191313
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
913 AM EDT MON OCT 19 2015


LEZ142>149-192115-
/O.CON.KCLE.SC.Y.0041.151019T1600Z-151020T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
913 AM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
TUESDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL PREVAIL THROUGH
  TONIGHT THEN DIMINISH TO 10 TO 20 KNOTS TUESDAY.

* WAVES/SEAS...WAVES INCREASING TO 3 TO 6 FEET THROUGH EARLY
  TONIGHT THEN SUBSIDING TO 2 TO 4 FEET BY LATE TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
483 
WHUS71 KCLE 191938
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT MON OCT 19 2015


LEZ142>149-200345-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-151020T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
338 PM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
TUESDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL PREVAIL THROUGH
  TONIGHT THEN DIMINISH TO 10 TO 15 KNOTS BY LATE TUESDAY.

* WAVES/SEAS...WAVES 3 TO 6 FEET THROUGH TONIGHT SUBSIDING TO 2
  TO 4 FEET BY LATE TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
088 
WHUS71 KCLE 200156
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 PM EDT MON OCT 19 2015

...STRONG HIGH PRESSURE CAUSING GUSTY WINDS...

.A STRONG AREA OF HIGH PRESSURE OVER THE MID ATLANTIC STATES IS
ALLOWING FOR GUSTY WINDS TO SET UP AHEAD OF A COLD FRONT ON
TUESDAY.

LEZ142>149-201000-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-151020T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
956 PM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
TUESDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WILL PREVAIL OVERNIGHT
  THEN DIMINISH TO 10 TO 20 KNOTS BY LATE TUESDAY.

* WAVES/SEAS...WAVES 3 TO 6 FEET THROUGH TONIGHT SUBSIDING TO 2 
  TO 4 FEET BY LATE TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
713 
WHUS71 KCLE 200744
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 AM EDT TUE OCT 20 2015

...STRONG HIGH PRESSURE CAUSING GUSTY WINDS...

.A STRONG AREA OF HIGH PRESSURE OVER THE MID ATLANTIC STATES IS
ALLOWING FOR GUSTY WINDS TO SET UP AHEAD OF A COLD FRONT ON
TUESDAY.

LEZ142>149-201545-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-151020T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 AM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20
  KNOTS BY LATE TODAY.

* WAVES/SEAS...WAVES 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
322 
WHUS71 KCLE 201348
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
ISSUED BY NATIONAL WEATHER SERVICE BUFFALO NY
948 AM EDT TUE OCT 20 2015

...STRONG HIGH PRESSURE CAUSING GUSTY WINDS...

.A STRONG AREA OF HIGH PRESSURE OVER THE MID ATLANTIC STATES IS
ALLOWING FOR GUSTY WINDS TO SET UP AHEAD OF A COLD FRONT.

LEZ142>149-202000-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-151020T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
948 AM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 
  20 KNOTS BY LATE TODAY. 

* WAVES/SEAS...WAVES 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY 
  LATE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
541 
WHUS71 KCLE 201929
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT TUE OCT 20 2015


LEZ142>145-202030-
/O.CAN.KCLE.SC.Y.0041.000000T0000Z-151020T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
329 PM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA.

$$

LEZ146>149-210200-
/O.EXT.KCLE.SC.Y.0041.000000T0000Z-151021T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
329 PM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15
  KNOTS BY LATE EVENING.

* WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
499 
WHUS71 KCLE 210204
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EDT TUE OCT 20 2015


LEZ146>149-210315-
/O.EXP.KCLE.SC.Y.0041.000000T0000Z-151021T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1004 PM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

SOUTHWEST WINDS WILL BE 10 TO 15 KNOTS OVERNIGHT WITH WAVES OF 1
TO 3 FEET. THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 3:57 AM EDT, 30 minutes earlier.

Area forecast discussion, Oct 19, 3:57 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
357 AM EDT MON OCT 19 2015

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER WEST VIRGINIA WILL MOVE TO THE MID
ATLANTIC COAST TODAY. A WEAK COLD FRONT WILL MOVE TO THE SOUTH
SHORE OF LAKE ERIE TUESDAY NIGHT AND STALL OVER NORTHERN OHIO. THE
BOUNDARY WILL LIFT NORTH OF LAKE ERIE ON WEDNESDAY AND THEN MOVE
BACK ACROSS THE LOCAL AREA AS A COLD FRONT ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUIET WEATHER HAS RETURNED TO THE AREA EARLY TODAY. SKIES REMAIN
CLEAR AND EXPECT A LOT OF SUNSHINE TODAY. THE SURFACE RIDGE IS
NOW JUST EAST OF THE AREA. THIS WILL ALLOW VERY STRONG WARM AIR
ADVECTION TODAY. MOST PLACES CAN EXPECT 10 DEGREES OF WARMING AT
850 MB BETWEEN 12Z AND 00Z. THIS WILL PUSH TEMPS BACK ABOVE
NORMAL. HAVE GONE A LITTLE WARMER THAN GUIDANCE BUT IF STRONG SW
WINDS DEVELOP AS EXPECTED...MAY NEED TO BUMP TEMPS UP SOME MORE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
IT LOOKS LIKE MOST OF THE WEEK WILL BE DRY. A FRONTAL BOUNDARY
WILL APPROACH FROM THE NORTH TONIGHT BUT IS EXPECTED TO STALL OVER
THE LAKE. THIS WILL KEEP PRECIP CHANCES MAINLY TO THE NORTH. THE
FRONT WILL MOVE LITTLE TILL LATER WEDNESDAY. SOME LIGHT PRECIP
COULD SNEAK INTO THE NORTHERN HALF OF THE AREA AT THAT TIME. QPF
AMOUNTS WILL BE NO MORE THAN A HUNDREDTH OR TWO ANY GIVEN AREA.
SLIGHTLY BETTER CHANCES ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY
MORNING AS THE FRONT FINALLY COMES SE ACROSS THE AREA. THE MODELS
CONTINUE TO LIMIT PRECIP WITH THIS FROPA BUT SINCE THE PREVIOUS
PACKAGE ALREADY HAD SMALL CHANCES IN...SEE NO REASON TO CHANGE IT.
BY MIDDAY THURSDAY THE PRECIP THREAT WILL BE OVER. MODELS IN
DECENT AGREEMENT WITH MOVEMENT AND TIMING OF THE MAIN FEATURES SO
CONFIDENCE IS A LITTLE HIGHER THAN NORMAL TODAY. HIGH TEMPERATURES
SHOULD GET INTO THE UPPER 60S MUCH OF THE AREA FOR TUESDAY AND
WEDNESDAY WILL SLIGHTLY COOLER READINGS ON THURSDAY BEHIND THE
FRONT.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE GFS AND ECMWF ARE RATHER SIMILAR DURING THIS PERIOD AS A SHORT
WAVE RIDGE ON FRIDAY GIVES WAY TO A PROGRESSIVE TROUGH THAT MOVES
THROUGH THE REGION ON SATURDAY AND SATURDAY NIGHT.

FRIDAY SHOULD BE DRY AND RATHER MILD WITH HIGH PRESSURE BUILDING
EAST OF THE REGION WITH AN EASTERLY FLOW ACROSS THE REGION. A COLD
FRONT WILL CROSS THE REGION SATURDAY NIGHT WITH GOOD AGREEMENT
BETWEEN THE GFS AND ECMWF. COLD ADVECTION IN A NWLY FLOW IS EXPECTED
SUNDAY WITH 850 MB TEMPERATURES DROPPING BELOW 0C. THIS MAY ALLOW A
DEEP ENOUGH MIXED LAYER TO SUPPORT LAKE EFFECT PRECIPITATION ON
SUNDAY ALONG WITH MUCH COOLER CONDITIONS.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE OVER WEST VIRGINIA WILL CONTINUE TO SHIFT SOUTHEAST
TODAY TO OFF THE MID ATLANTIC COAST BY MONDAY EVENING. VFR
CONDITIONS WILL PREVAIL GIVEN THE DRY AIR MASS IN PLACE. AFTER
SUNRISE AS THE HIGH SLIPS FARTHER AWAY...SOLAR HEATING AND AN
INCREASING PRESSURE GRADIENT WILL ALLOW WIND GUSTS OF 20 TO 30
KNOTS TO MIX TO THE SURFACE ESPECIALLY IN THE WEST AND THEN ALONG
THE ERIE LAKESHORE WHERE THEY WILL PERSIST INTO THE EVENING.
ELSEWHERE GUSTINESS WILL DIMINISH AROUND SUNSET AND BEGIN LATER IN
THE DAY.

.OUTLOOK...OCCASIONAL NON-VFR POSSIBLE WEDNESDAY NIGHT INTO
FRIDAY...MAINLY NE OHIO/NW PA.

&&

.MARINE...
SURFACE HIGH PRESSURE IS CENTERED ALONG THE WV/VA BORDER AND IS
EXPECTED TO SHIFT FARTHER AWAY ALLOWING  THE PRESSURE GRADIENT TO
INCREASE SUBSTANTIALLY OVER THE LAKE TODAY.  WILL ISSUE A SMALL
CRAFT ADVISORY AND CONTINUE IT INTO TUESDAY AFTERNOON.

SOUTHWESTERLY WINDS OVER THE LAKE SHOULD INCREASE TO NEAR 20 KNOTS
AT MIDDAY AND INCREASE TO NEAR 30 KNOTS TOWARD EVENING AND THEN
SLOWLY DECREASE AFTER MIDNIGHT TUESDAY AND GRADUALLY DURING THE DAY
TUESDAY.

A SURFACE FRONT WILL DROP SOUTH TOWARD LAKE ERIE TUESDAY NIGHT AND
EARLY WEDNESDAY BEFORE LIFTING BACK NORTH. SMALL CRAFT ADVISORY MAY
BE NEEDED WEDNESDAY AFTERNOON AND NIGHT AS SOUTHWESTERLY WINDS
INCREASE AGAIN TO AT LEAST 20-25 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR OHZ007-009>012-
     089.
PA...FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR PAZ001.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...LAPLANTE
AVIATION...LAPLANTE
MARINE...LAPLANTE
Hazardous weather outlook, Oct 18, 5:03 PM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
503 PM EDT SUN OCT 18 2015

OHZ003-006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-192115-
LUCAS-WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-
CRAWFORD PA-
503 PM EDT SUN OCT 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ007-009>012-089-PAZ001-192115-
OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-
503 PM EDT SUN OCT 18 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-192115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
503 PM EDT SUN OCT 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.